I have just been asked to write a short blog as our mentor has a ‘hearing case’!
He just realized that instead of taking 1 tablet every 4 hours, this is his gaffe.
One of the tablets is Zovirax which I am supposed to take ONE every 4 fours. Instead today, I took 4 every four hours! No wonder I have been feeling off today! I told Chris, I was feeling off and she told me I was overdosing! Unquote
This is a common dilemma with students, not ‘listening’ to what should be done not what they do instead….LOL.
My personal feeling is our mentor loves wearing his Bluetooth in his ear which adds to the over exposure to radiation that we are already exposed to, such as, the electric clock by our bedside, the desktop or notebook, the TV etc – we are too wired and this is not good for our health, ask Dr Khoon Ng!
Let us pray that it is a viral infection and not a tumour! Our mentor has finally put away his Bluetooth. Tinnitus or ringing sensation in his ear will hopefully go away with the antibiotics.
Please join me in wishing Ray a speedy recovery and a steady not rolling gait!
Ana aka Idkit
Just received this notice from Amazon: